# SDR CA971104013

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: NE15FBAT
- Condition: Miswired
- Location: Hyd Sys
- Part time: 2,563 hours
- Component: 70335476
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A, H

## Discrepancy

(CAN) HYDRAULIC CUT-OFF SWITCH WAS MISWIRED TO WARNING HORN, BUT FUNCTIONED PROPERLY IN THE HYDRAULIC CUTOFF MODE. RE: SB 29.01.  PART TC:  692.
